MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being filed on an international product, list number 07p48-30 that has a similar product distributed in the us, list number 07p48, with 510k number k983442.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed alinity i tsh results for a 32-year-old female patient.The following data was provided: sid (b)(6).Alinity i tsh result (b)(6) 2025 initial result 4.236 miu/l, repeated 4.05 miu/l.Roche result on (b)(6) 2025 was 96.20 uiu/ml.Iqraa hospital roche result (b)(6) 2025 = >100.0 uiu/ml beckman coulter result was 101.63 uiu/ml.A new sample was obtained, and the alinity i tsh results were 3.0570 and 3.0415 miu/l.Other results provided: total t3: 0.69 total t4: 2.93 no impact to patient management was reported.
 
Additional Manufacturer Narrative
A complaint investigation was conducted for the alinity i tsh reagent lot 74235ud00.Review of tracking and trending by list number and by complaint lot did not identify any trends.Device history review did not identify issues associated with the customer¿s observation.The overall performance of alinity i tsh reagents in the field was reviewed.The median population result for the complaint lot is within established limits, indicating that the lot is performing acceptably.The product labelling provides appropriate information related to the customer issue, which assists them in resolving their issue.Based on our investigation, no systemic issue or deficiency was identified with the alinity i tsh reagent lot 74235ud00.
 
Event or Problem Description
The customer observed falsely depressed alinity i tsh results for a 32-year-old female patient.The following data was provided: sid (b)(6).Alinity i tsh result (b)(6) 2025 initial result 4.236 miu/l, repeated 4.05 miu/l.Roche result on (b)(6) 2025 was 96.20 uiu/ml.(b)(6) hospital roche result 16oct2025 = >100.0 uiu/ml.Beckman coulter result was 101.63 uiu/ml.A new sample was obtained, and the alinity i tsh results were 3.0570 and 3.0415 miu/l.Other results provided: total t3: 0.69 total t4: 2.93 no impact to patient management was reported.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23477881
Report Number3005094123-2025-00557
Device Sequence Number10227763
Product Code JLW
UDI-Device Identifier00380740131159
UDI-Public(01)00380740131159(17)260907(10)74235UD00
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2026
Device Catalogue Number07P48-30
Device Lot Number74235UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient Age32 YR
Patient SexFemale